オオタキ エイセイ   Ohtaki Eisei
  大滝 英生
   所属   神奈川大学  経済学部 経済学科/現代ビジネス学科
    神奈川大学大学院  経済学研究科 経済学専攻(公共政策コース)
   職種   准教授
言語種別 英語
発行・発表の年月 2015/04
形態種別 学術雑誌
査読 査読あり
標題 A note on the existence and uniqueness of stationary monetary equilibrium in a stochastic OLG model
執筆形態 単著
掲載誌名 Macroeconomic Dynamics
出版社・発行元 Cambridge University Press
巻・号・頁 19(3),pp.701-707
概要 This paper directly shows the equivalence between the existence of stationary monetary equilibrium and the conditional Pareto suboptimality of the initial endowment in a stochastic overlapping generations model. Especially, it gives short and constructive proofs for existence and uniqueness.
DOI 10.1017/S1365100513000515